# SDR TWAA9766002

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spray Deflector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 121 - DURING CLIMB, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  TIGHTENED AND RESAFTIED AFT BOLTS ON NOSE GEAR SPRAY DEFLECTOR AND CLEANED AND LUBRICATED GEAR EMERGENCY RELEASE HANDLE.  OPERATIONAL CHECK NORMAL.  (M)
